This paper is devoted to path-dependent kinetics equations arising, in particular, from the analysis of the coupled backward - forward systems of equations of mean field games. We present local well-posedness, global existence and some regularity results for these equations.
- coupled backward–forward systems
- kinetic equation
- global existence
- path dependence
- nonlinear Markov process
- stable processes
Kolokoltsov, V., & Yang, W. (2013). Existence of solutions to path-dependent kinetic equations and related forward-backward systems. Open Journal of Optimization, 2(2), 39-44. https://doi.org/10.4236/ojop.2013.22006